# SDR CA110822017

- Difficulty date: July 22, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Urocop EC 130 B4
- Engine: Tmeca ARRIEL1
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Condition: Arced
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT WAS SLOW TO START.  THE AME HAD THE PILOT TRY ANOTHER START AND NOTICED ARCING COMING FROM THE STARTER. THE ENGINE WAS SHUTDOWN AFTER THE START WITH NO DAMAGE DONE.  STARTER GENERATOR WAS REMOVED AND AN O/H UNIT WAS INSTALLED.
